Life in the Slow Lane

Life in the Slow Lane

Saturday, January 28, 2006

HUGE Orange Pills From HELL!

So sorry. No new posts or head crushing. I have pulled something near my incision site and have more pain to deal with than I thought I would. Silly me doing a little too much too soon. I wrestled with my seatbelt in the car when I should have let somebody do it for me.

In addition to that I am on some mega antibiotics to prevent infection and they are making me sooo sick I don’t know what to do with myself.

These two things combined do not make for a very happy Kranki!

But I am hanging in there and should be tonnes better in a few days. Just have to finish off these foul antibiotics. Blech!

Thanks for checking in on me. I TOTALLY appreciate that. I should have more to report soon. And head crushing to do. In the meantime Yoshi has been very gently crushing mine.

37 comments:

Sharkey said...

Ouch! That doesn't sound fun at all. And neither do the antibiotics. Stick with the painkillers--they're lots more fun.

Glad Yoshi's taking good care of you!

Twisteduterus said...

take it easy would ya..dr's orders...yeah so i am a cow dr but still...take it easy

eclectic said...

What's the point of being sick if you can't/won't get some pampering out of it??! Let your mom (and Yoshi) handle the details for a few more days, eh? Have a great Saturday, Kranki!!

mrtl said...

Feel better soon, girlfriend! Stitches out Monday, right?

JessicaRabbit said...

Yogurt, eat lots of yogurt. Trust me. It will help keep the antibiotics from killing all the good bacteria in your body that it needs, that is what happened to me after my cat bites and I got C.Dif because of it, and that is NOT fun. Not at all. Its the acphodillis (sp) you can also buy that in a pill form at any pharmacy and take one each day, it will REALLY help with side effects from antibiotics. Bathroom related side effects that are horrid.


Many smooches to you. Take it easy little miss stubborn!

kalki said...

I HATE huge pills. I can barely swallow my birth control pills and they are tiny.

Take care of you.

Karen said...

I'm sorry you're feeling cranky, Kranki.

abcd said...

Be a good girl and let other's
take care of you. I hate that
you don't feel good :(

Ick on the big pill-can someone
crush it for you?

Nikki

SassyFemme said...

Now quit trying to do too much too soon! Enjoy being taken care of while you can... just pretend you're some move star getting pampered! :)

Gentle hugs to you, and a little pat on the head to Yoshi!

Dima said...

Take care of yourself darling. Let Yoshi help you next time :)
Gentle hugs sent your way!

hemlock said...

Sheesh. Putting on your own seatbelt, huh?

Kranki, hope you are feeling better soon because we seriously need some head crushing.

Squirl said...

Jess is right. You should either eat yogurt or take acidophilus pills. Either will replace the "good" bacteria in your intestines.

That's sooooo sweet that Yoshi is gently crushing your head. Sending healing vibes your way, as always. Thanks for updating us.

Susie said...

Yea, what sassyfemme said. You've seen enough movie stars to know how to act! It's Diva time, baby.
Sending lots of love,
Susie

Traci said...

Ouch! Hope you feel better soon. I always want to overdo too! Rest, kranki, REST! LOL

east village idiot said...

Mama mia! Take care of your chest. I wish I knew Christian Bale. I'd have him go up there and spoonfeed you.

Pixie LaRouge said...

I'd scold, but I'm much the same, when it comes to doing too much. So instead I'll "gently suggest" you relax and let people take care of you. Or I'll tell Yoshi to crush a bit harder ;)

Feel better fast! (and listen to them on the yogurt!)

alan said...

Yogurt is the only thing that saves my stomach when I end up on those kind of antibiotics!

Good luck, hope you feel better soon!

Let someone else do everything, please???

alan

Jim said...

Like E said - let someone wait on ya, kid. And don't forget to load up on chocolate. I recommend hot chocolate with chocolate cake with chocolate springs with chocolate sauce. Very comforting and slimming.

eclectic said...

Yep, Jim's got the idea! 'Round here we refer to chocolate as "Vitamin C-h" because I'm certain there must be a recommended daily allowance.

PS -- I crushed Brizzy today, but couldn't get a photo. I'll try again later.

Danielle said...

Geesh. Who would think that doing something like putting on your seatbelt would be 'overdoing it', huh? I sigh for you. I can see how it would be easy to forget or try to do that one thing without realizing it.

As a coincidence, I just bought acidophilus pills yesterday. I'd almost bought them a month or so ago, but when I'd called in advance, the store told me they didn't sell them. But while looking for something else, I realized that they sell 5 different versions, including chewable ones! Often though, the first name on the label is probiotic or something like that, which evidently throws people off. It was in the same section as the lactose pills and other digestion aids.

And you probably know this, but don't crush your orange pills until you check with your pharmacist. Some can be crushed and for others, crushing them changes their actions, especially if they are supposed to be time-release. Um, getting off the medical suggestion soap-box now.

I'm sending you prayers of healing. :-)

Susie said...

Wow, lots of good advice, here. Danielle sounds very smart, about the pill-crushing; I never would have thought of that. So, cat's head, YES; orange pills, maybe NOT. If you like yogurt, that sounds like a very good thing for you. I don't like it much, so I'd have to use chocolate mousse instead. It has healing properties, too. Hope your Sunday is going well :)

LeaLea said...

Feel much better soon!! (I will be hoping for that!)-big antibiotics are yucky..and keep resting..no overdoing allowed..I am glad you are in your own bed now and glad your mom could help out..
big hugs to you-
Leane

whfropera said...

so I'm wondering when Yoshi will get behind the camera and send us pics of you getting crushed!!
:)
isscm - that says ice cream to me!

August95 said...

I don't know why but the Chocolate thing is true. I even wrote a post about it after my surgery. You MUST eat the whole bar lol. It will brighten your mood after being knocked out. I also found it helped with anger I am not sure why I had. Not saying that you do but you may and if you do... Chocolate is the thing.

I don't know much about yogurt but my Sister always says that Astro brand has the good bacteria in it.

So this brings me to the part where I wish you a lovely evening and hope that you are feeling a little better today. Keep your chin up.

Madame D said...

As someone who's permanently on antibiotics, take action NOW!!!
Probiotics are your friend. I can't eat that much yogurt to save my life, but yeah.
What about getting a pill splitter? I got one once with some that I had to take half of-no smaller dosage for whatever it was-and that might be okay. That's what pharmacists are for.
And lots of kitty pets!

Divine Calm said...

Neon orange pills? Hmmmm...it's amazing how something that looks toxic can help you. Hugs!

LadyBug said...

Oooh, yuck.

Hope this week is much better, dear.

Love and (very gentle) hugs to you.

Precisiongirl said...

Be careful honey!! You're sabotaging your return to blogsville, and we miss you too much, x

Twixie said...

I hate antibiotics... they always make you feel worse and make you pee smell funny!
Take it easy, hope your recovery is a speedy one.

Sharkey said...

Just stopping by to check in on you. One thing about the seat belt--my surgeon recommended putting that foam egg crate stuff between the belt and my chest until I had healed. It did help a little bit.

I hope the yogurt-eating is keeping pace with the effects of the nasty orange pills.

Traci said...

Just checking in with you tonight! Hope you are still resting and taking care of yourself. Peace.

Ern said...

Hi Kranki! I hope you are continuing a nice recovery. Just popped in to say "hey!"

kalki said...

Howdy ho! (Please don't read that as "Howdy, ho!" I am not calling you names.) Just checking in - hope you are well.

Bucky Four-Eyes said...

Kranki, Kranki, Kranki...

Why don't you just 'fess up to the fact that you were tearing phone books in half to impress people when you, uh, strained things.

Really, please, please - save the brute act for when you're all healed.

It's Me, Maven... said...

If you can tolerate yogurt, consuming yogurt could help with the intestinal unpleasantness (as well as yeast, elsewhere) associated with antibiotics.

Hope this helps.

mrtl said...

::knock, knock:: Can Kranki come out and play?

eclectic said...

Yeah, Kranki... can you come out and play? Cause Mrtl's gonna hafta stay in for awhile in a few more days or so. Want me to ask your mom if you can?